I have migraines and headaches for 4-5 years now .. I have headaches in the morning when I weak up. I am a student 22 years old and I am having difficulties studying because if these migraines. I went to do MRI Brain test as well as sinusitis MRI. From the results, I have a big cyst in the right sinus and from the MRI test the spotted some spots in the brain. At the beginning they thought that is something do to with multiple sclerosis and I am taking some new test. But they don't believe this is the case now until the results. My question is if these spots in the brain might be caused from the migraines and what other side effects may have in my health.
When I was diagnosed with migraines my doctor told me that it does show up on an mri if you were experiencing a migraine at the time. She said that is why migraines are so important to prevent as the images on the mri demonstrate its similarities to stroke or capabilities of causing a stroke.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.